# SDR MZZA98019

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 2760 · Drag Control System
- Part: Control Rod
- Part number: 69238962
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - LEFT WHEEL WELL AREA SPPED BRAKE CONTROL VALVE ROD CONNECTING TO QUADRANT FOUND CORRODED.  CORROSION BLENDED OUT IAW ECRA 2760-01157.  PENETRANT INSPECT IAW OHM 20-20-02.  ALODINE REWORKED AREA IAW OHM 20-43-03.  PRIME WITH BMS 10-11 TYPE PRIMER, FINISH PER OHM AND DRAWING REQUIREMENT.  REINSTALLED AND FUNCTIONED SATISFACTORY.  (M)
